# SDR CALA2025111811323

- Difficulty date: November 15, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 114,085 hours, 27,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N62017
- Condition: Grooved
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXT DOOR HANDLE PAN HAS GROOVE WORN IN THE SURFACE, 3.5 INCHES LONG AND 1/32" DEEP.  ALSO ONE GROOVE FWD OF THE HANDLE 2.5" LONG AND 1/64" DEEP BACKSIDE HANDLE HARDWARE. GROOVE DEPTH MEASUREMENT ACCOMPLISHED BY SKILL 105. AFT GOUGE DEPTH MEASURES AT A MAX OF .035 AT DEEPEST. FWD GOUGE DEPTH MEASURES MAX OF .022 AT DEEPEST.  ACP'D DAMAGE REMOVAL IAW AVO 16080 STEP 2.   ACP HFEC SURFACE INSP OF L4 DOOR HANDLE PAN BLENDED AREA PER AVO16080 STEP 3, REF NTM PT.6 51-00-19.  NO LIMITING DEFECTS NOTED.  MAPPED OUT GRID IN DAMAGE AREA REF AVO 16080.  DURING TROUBLESHOOTING FOUND ONE OF THE DOOR SCREWS TO BE EXCESSIVLY LONG CREATING THE DOOR GOUGE, R & R L4 DOOR HANDLE SCREW TO ONE SIZE SMALLER IAW 52-11-13-902-015.
